Harmonic morphisms from homogeneous spaces of positive curvature

Research output: Contribution to journalArticle

Standard

Harmonic morphisms from homogeneous spaces of positive curvature. / Gudmundsson, Sigmundur; Svensson, Martin.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 157, No. 2, 2014, p. 321-327.

Research output: Contribution to journalArticle

Harvard

APA

CBE

MLA

Vancouver

Author

RIS

TY - JOUR

T1 - Harmonic morphisms from homogeneous spaces of positive curvature

AU - Gudmundsson, Sigmundur

AU - Svensson, Martin

PY - 2014

Y1 - 2014

N2 - We prove local existence of complex-valued harmonic morphisms from any Riemannian homogeneous spaces of positive curvature, except the Berger space Sp(2)/SU(2)

AB - We prove local existence of complex-valued harmonic morphisms from any Riemannian homogeneous spaces of positive curvature, except the Berger space Sp(2)/SU(2)

KW - Harmonic morphisms

KW - Riemannian homogeneous spaces

KW - minimal submanifolds

U2 - 10.1017/S0305004114000334

DO - 10.1017/S0305004114000334

M3 - Article

VL - 157

SP - 321

EP - 327

JO - Mathematical Proceedings of the Cambridge Philosophical Society

T2 - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 1469-8064

IS - 2

ER -